On the structure of non-excellent curve singularities in characteristic p
Publications Mathématiques de l'IHÉS, Tome 42 (1973), p. 129-170
@article{PMIHES_1973__42__129_0,
     author = {Bennett, Bruce},
     title = {On the structure of non-excellent curve singularities in characteristic $p$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {42},
     year = {1973},
     pages = {129-170},
     zbl = {0261.13009},
     mrnumber = {47 \#6693},
     language = {en},
     url = {http://http://www.numdam.org/item/PMIHES_1973__42__129_0}
}
Bennett, Bruce. On the structure of non-excellent curve singularities in characteristic $p$. Publications Mathématiques de l'IHÉS, Tome 42 (1973) pp. 129-170. http://www.numdam.org/item/PMIHES_1973__42__129_0/

[1] B. Bennett, On the characteristic functions of a local ring, Annals of Math., 91 (1970), 25-87. | MR 40 #5608 | Zbl 0198.06101

[2] M. Nagata, Local rings, Interscience, 1967.

[3] M. Raynaud and D. Ferrand, Fibres formelles d'un anneau local noetherien, Ann. Ec. Norm. Sup. (4), 3 (1970), 295-311. | Numdam | MR 42 #7660 | Zbl 0204.36601

[4] O. Zariski, On the concept of a simple point of an algebraic variety, Trans. A.M.S., 62 (1947). | MR 9,99j | Zbl 0031.26101

[5] A. Grothendieck, EGA IV, Publ. Math. I.H.E.S., n°s 20, 24, 28, 32.